Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jekester

Seroquel Can Cause Acne

I don't have the proof MYSELF, however my Nutritionist did some research on it and told me a side effect of Seroquel (Quetiapine) is Acne. Which could be one of the contributors to my acne, as I never had acne before Seroquel. I've stopped taking Seroquel to see if it is one of the causes, so far I don't even feel like I need it anymore.

It makes sense as it basically makes you incredibly drowsy, who knows what it does. But just thought I'd post this somewhere if any of you take this medication.

Share this post


Link to post
Share on other sites

I find it interesting how my Psychologist didn't tell me this, in fact they said not to look it up at all. How long does it usually take for the side effects of Seroquel (such as acne) to wear off and go?

Share this post


Link to post
Share on other sites

I find it interesting how my Psychologist didn't tell me this, in fact they said not to look it up at all. How long does it usually take for the side effects of Seroquel (such as acne) to wear off and go?

Its your right as a patient to know all the side effects of medications they are prescribed. A psychiatrist I work with gives patients a pamphlet, listing all possible side effects from common to rare. It is difficult to know when the acne will go away because it depends on how much seroquel is in your system. If the seroquel is helping with your mood though, then you can stay on it and try taking oral or topical prescription acne medications to lessen the acne.

Share this post


Link to post
Share on other sites

I started taking this medication last week and my acne has gotton steadily worse despite having been using Aknemycin for the last 3 weeks for my already bad enough acne! My face was starting to clear up nicely but now it looks awful. I'm going to stop taking Quetiapine (seroquel) No way am I going to take something that actually has side effects of making acne worse.

Does anyone know if the side effects will wear off in time?

Edited by Liam3001

Share this post


Link to post
Share on other sites

Came across this discussion as I just got put on seroquel for sleep issues & I already have problems with a little acne here n there but after two weeks on this medicine my acne has increased SEVERELY & even on my chest which IVE NEVER HAD UNTIL NOW! Sadly I’m gonna have to find something else out for sleep bc I can’t keep taking this medication as it has to be the cause of this issue. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×